Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM
Sale!

Aspirin Dispersible 300mg Tablets

32 tablets

£1.99 £0.99

Aspirin Dispersible 300mg Tablets can be used for the relief of mild to moderate pain, including aches and pain, headache, migraines, sprains, muscular aches, period pain, sore throat, joint swelling and stiffness, and other pain relief. This product can also be used to relieve the symptoms of colds and flu. Please not the product you receive may vary from the product pictured depending on availability.

Information Leaflet

Description

What is Dispersible Aspirin?

Dispersible Aspirin are painkilling tablets which help to relieve pain, fever and inflammation. Ideal for those suffering with many different kinds of pain, including headaches, migraines, and muscle pain. Dispersible Aspirin dissolve in water, making them ideal for those who struggle to swallow tablets.

 

What kind of pain can aspirin relieve?

Dispersible Aspirin can be used to relieve many different kinds of pain, with some of the most common uses including:

  • Sprains and strains
  • Muscular aches and pains
  • Rheumatic pain
  • Sciatica
  • Lumbago
  • Fibrositis
  • Joint swelling and stiffness
  • Neuralgia (nerve pain)
  • Dental pain
  • Headache and migraine
  • Period pain
  • Sore throat and fever
  • Symptoms of cold and flu.

 

How will this product help to relieve my pain?

Dispersible Aspirin tablets contain aspirin as their active ingredient. Aspirin is known as a Non-Steroidal Anti-Inflammatory Drug or NSAID, which means that they change how your body responds to pain, swelling and high temperatures. This means that they can reduce pain, relieve fever and help to decrease swelling and inflammation.

Additional information

Pack Size

32 tablets

Uses / Instructions

Dissolve 1 – 3 Dispersible Aspirin tablets in water and drink right away.

Can take up to 4 times every day, making sure that you do not take more than 12 tablets in any 24-hour period.

DO NOT take more often than every 4 hours.

Warnings

Do not take Dispersible Aspirin tablets and tell your doctor if you have:
• an allergy (hypersensitivity) to aspirin, salicylates or non-steroidal anti-inflammatory drugs (NSAIDs) or other ingredients in the product. You may have developed difficulty breathing, a runny nose, itchy skin or swelling after taking aspirin or a NSAID previously
• a stomach ulcer or a history of ulcers or indigestion
• bleeding in the stomach and/or intestines, or other kinds of bleeding such as bleeding from the blood vessels of the brain
• nasal polyps associated with asthma
• haemophilia or other blood clotting disorder or are taking medicines to thin the blood.
• severe liver, kidney or heart failure
• are in the third trimester of pregnancy
• taking methotrexate (more than 15mg a week)
• a child under 16 years old.

Important warning:
There is a possible association between aspirin and Reye’s Syndrome when given to children. Reye’s syndrome is a very rare disease, which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.

Other important warnings:
• taking painkillers for headaches too often or for too long can make them worse.

See patient information leaflet for more details.

Side Effects

Like all medications, Dispersible Aspirin can have side effects, although not everyone will experience them. These side effects include:

  • Allergic reactions, e.g. asthma, swelling of face, lips, tongue and throat, skin reaction.
  • Stomach and bowel problems, e.g. stomach pain, nausea, blood passed in your stools.
  • Blood disorders causing symptoms such as unexplained bruising or bleeding, sore throat, fever.
  • Stomach and intestine effects, e.g. diarrhoea, flatulence, constipation, vomiting.
  • Nervous system problems, e.g. hearing disorders, tinnitus, vertigo, mental confusion.

See patient information leaflet for more details.

Ingredients

The active substance (the ingredient that makes the tablets work) is 300mg aspirin (also known as acetylsalicylic acid).
• The other ingredients are citric acid, lactose, maize starch, saccharin sodium, calcium carbonate (E170).

See patient information leaflet for more details as the brand you receive may have other ingredients as different manufactureres may use different other ingredients.

Reviews

There are no reviews yet.

Be the first to review “Aspirin Dispersible 300mg Tablets”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart